# SDR ZZDA2008060

- Difficulty date: January 14, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD WEB CRACKED ON STA 218 LBL 20".  INSTALLED WEB SPLICE REPAIR AT FWD BULKHEAD STA 218 LBL 20" IAW B717 SRM 51-70-10.  MATERIAL USED FOR FILLER AND DOULBER 7075T6.040 AND 7075T6.050, SIZE 15.5 X 9.75 AND 11.5 X 7.75.
